# SDR UPS08553114

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 21,940 hours, 12,463 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD NR 1 PYLON UNDERWING FAIRING STRUCTURE LT FWD SUPPORT BRACE IS CRACKED AT PPS 185.0.  REMOVED AND REPLACED PER SRM 51-40-02.
